the journal of Pharmacy Technology the journal of Pharmacy Technology
Abstracts of Back Issues
Home
Home
Back Issues
Author Information
PharmaCE
Acknowledgments
About the journal
Order Form
Customer Service
Advertising Information
Contact Information


PANIC ATTACK ASSOCIATED WITH IMATINIB MESYLATE?
Pankaj Malhotra, Nitin Gupta, and Subhash C Varma

To request full article click here.

OBJECTIVE: To report a case of panic attacks in an individual on imatinib mesylate.

CASE SUMMARY: A 34-year woman developed panic attacks a few days after starting imatinib. Investigations were negative, and the panic episodes were attributed to imatinib and possible interaction with paroxetine.

DISCUSSION: As of January 1, 2004, this is probably the first case reporting such an adverse event with imatinib. This adverse reaction was rated as possible based on a probability scale. It could have occurred due to a pharmacokinetic interaction between imatinib and paroxetine. Other possible hypotheses are discussed.

CONCLUSIONS: Imatinib may be associated with panic attacks as a rare adverse event in predisposed individuals. Recognition of this phenomenon can be important in preventing or treating anxiety problems in patients taking imatinib.

J Pharm Technol 2004;20:11-3.

To request full article click here.


Harvey Whitney Books


Harvey Whitney Books

 
 

the journal of Pharmacy Technology
is published by HARVEY WHITNEY BOOKS COMPANY
8044 Montgomery Road, Suite 415, Cincinnati, OH 45236-2919
P.O. Box 42696, Cincinnati, OH 45242-0696 USA
Tel. 513/793-3555, FAX 513/793-3600
Office Hours: 9-5 E.S.T.
Email: jpt@jpharmtechnol.com
All Rights Reserved. Copyright © 1998-